Research

Modelling length-at-age variability under irreversible growth


Reference:

Gurney, W. S. C., Tyldesley, G., Wood, S. N., Bacon, P. J., Heath, M. R., Youngson, A. and Ibbotson, A., 2007. Modelling length-at-age variability under irreversible growth. Canadian Journal of Fisheries and Aquatic Sciences (CJFAS), 64 (4), pp. 638-653.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1139/F07-039

Details

Item Type Articles
CreatorsGurney, W. S. C., Tyldesley, G., Wood, S. N., Bacon, P. J., Heath, M. R., Youngson, A. and Ibbotson, A.
DOI10.1139/F07-039
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16637

Export

Actions (login required)

View Item